# SDR AALA20090417TUL03

- Difficulty date: January 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 47,589 hours, 22,761 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL, BRACKET ABOVE DOOR ACTUATOR FITTING CRACKED AT RADIUS AFT INBOARD AREA.  REPAIRED PER ESO 80559 DATED 1/26/09.
